Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2018, Article ID 9248174, 6 pages
https://doi.org/10.1155/2018/9248174
Research Article

Expanded () Expansion Method to Solve Separated Variables for the 2+1-Dimensional NNV Equation

College of Science, Ningbo University, Ningbo 315211, China

Correspondence should be addressed to Yong Meng; nc.ude.ubn@0241701161

Received 28 May 2018; Accepted 16 July 2018; Published 9 August 2018

Academic Editor: Ping Li

Copyright © 2018 Yong Meng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The traditional (G/G2) expansion method is modified to extend the symmetric extension to the negative power term in the solution to the positive power term. The general traveling wave solution is extended to a generalized solution that can separate variables. By using this method, the solution to the detached variables of the symmetric extended form of the 2+1-dimensional NNV equation can be solved, also the soliton structure and fractal structure of Dromion can be studied well.

1. Introduction

The nature of this world is nonlinear, and linearity is only an approximation under certain conditions. And the reason why this large world is so colorful and varied is that there is a nonlinear relationship between things. In nonlinear science we start from the actual nonlinear phenomena; according to the laws of physics, the corresponding mathematical models are established under reasonable approximations, and then the corresponding laws are obtained by studying these mathematical models. A large part of these equations is nonlinear partial differential equations. It is not easy to solve these partial differential equations. For many years people have done a lot of work for this and have achieved a series of important results, such as the Inverse Scattering Transformation(IST) [1], Darboux transform [2, 3], Lie group and nonclassical Lie group method [4, 5], Hirota bilinear method [68], and other important methods. Among them, the function expansion [919] has the advantages of simplicity, directness, and ease of operation. So there is a lot of use in solving nonlinear partial differential equations.

Li proposed an expansion method in [20] to solve the new traveling wave solution for the Vakhnenko equation. However, for a large number of nonlinear systems, it is difficult to fully describe only the traveling wave solution, and it will inevitably lose other solutions with a rich structure. This paper reconstructs this method and extends the expansion of the solution symmetrically to negative power. Moreover, the variable is separated by the solution, and more forms of solutions are obtained. The symmetric extension of the 2+1-dimensional NNV equation is solved by using this method. A solution of this equation is studied to get soliton solution and fractal structure solution.

2. Separation Variable Solutions to Symmetric Extensions of 2+1-Dimensional NNV Equations

The 2+1-dimensional NNV equationis a Lax integrable generalization of all isotropic properties of the 1+1-dimensional KdV equation. We first determine the maximum power of the expansion term in expansion formula by the principle of homogeneous equilibrium [2123] to be 2 and extend the symmetry extension of the solution to the negative power term (-2). Then set the expression for towhere are functions of .

At the same time achieves an ordinary differential equationIt can be obtained from (7)In order to achieve the separation of variables, we setSubstituting (4)~(6) into (1)~(3), if there is a high-order derivative of , then use the ordinary differential equation (7) to replace the first derivative of G. That is, That is, (1)~(3) become three power polynomials about . Let the coefficient of each power of of this polynomial be zero, resulting in a set containing partial differential equations. Then, (11) is substituted into the partial differential equation group, and finally the partial differential equation group is solved to obtain three sets of solutions.

First group isSecond Group isThe third group iswhere is any function about .Then (12)~(14) are substituted into (4)~(5) and three solutions to the 2+1-dimensional NNV equation are obtained.where is the expression in (8)~(10).

3. Soliton Structure and Fractal Structure of the 2+1 Dimensional NNV Equation

Substituting (8) into (15) givesThen select the parameters selected asas well asThe periodic wave background Dromion soliton and double Dromion soliton can be obtained as shown in Figure 1.

Figure 1: Figure (a) is a three-dimensional view of Dromion single soliton at t=-0.5 and figure (b) is a three-dimensional view of Dromion double soliton at t=2.9.

When we select the following parameters, selected aswe get Dromion’s fractal structure.

It can be seen from Figure 2 that the Dromion structure remains basically unchanged at different scales and has self-similar properties, so it is a fractal structure.

Figure 2: (a) Three-dimensional map, . (b) Contour map . (c) Three-dimensional map, . (d) Contour map, .

4. Conclusion

In this paper, in order to obtain a richer solution of the nonlinear partial differential equations, improved the expansion method, starting from the solution to the positive exponential expansion symmetric extension to the negative power term and comparing the expressions (15)~(23) of the solution of the 2+1-dimensional NNV equation , it can be found that symmetric extension to the negative power can indeed obtain more new formal solutions. At the same time, traveling wave solutions used for solving the equations are transformed into generalized solutions being capable of separating variables. Equation (11) plays an important role in achieving the separation of the equation variables, which also greatly expands the form of the nonlinear partial differential equation solution. The method is simple and direct. The advantages can be used to solve other nonlinear partial differential equations.

Data Availability

All data are included in the article.

Conflicts of Interest

The authors declare that they have no conflicts of interest.

Acknowledgments

The author would like to thank Yuan Qun and Cai Jiaqi for their support and help.

References

  1. M. J. Ablowitz and P. A. Clarkson, Solitons, Nonlinear Evolution Equations and Inverse Scattering, Cambridge University Press, New York, NY, USA, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  2. V. B. Matveev and M. A. Salle, “Darbour transformations for certain nonliear evolution equation-s,” Journal of Mathematical Physics, vol. 15, pp. 2157–2165, 1974. View at Google Scholar
  3. V. B. Matveev and M. A. Salle, Darboux Transformations and Solitons, Springer, Berlin, Gemany, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  4. G. W. Bluman and S. Kumei, Symmetries and Differential Equations, vol. 81 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  5. P. J. Olver, Applications of Lie Groups to Differential Equations, vol. 107 of Graduate Texts in Mathematics, Springer, Berlin, Germany, 2nd edition, 1993. View at MathSciNet
  6. R. Hirota, “Exact envelope-soliton solutions of a nonlinear wave equation,” Journal of Mathematical Physics, vol. 14, no. 7, pp. 805–809, 1973. View at Publisher · View at Google Scholar · View at MathSciNet
  7. R. Hirota, “Exact solution of the korteweg—de vries equation for multiple Collisions of solitons,” Physical Review Letters, vol. 27, no. 18, pp. 1192–1194, 1971. View at Publisher · View at Google Scholar · View at Scopus
  8. R. Hirota, The Direct Method in Soliton Theory, Cambridge University Press, Cambridge, UK, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  9. E. G. Fan, “Extended tanh-function method and its applications to nonlinear equations,” Physics Letters A, vol. 277, no. 4-5, pp. 212–218, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. Y.-T. Gao and B. Tian, “Deformed Korteweg-de Vries equation with symbolic computation,” International Journal of Modern Physics C, vol. 12, no. 9, pp. 1335–1344, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  11. Y.-T. Gao and B. Tian, “Generalized hyperbolic-function method with computerized symbolic computation to construct the solitonic solutions to nonlinear equations of mathematical physics,” Computer Physics Communications, vol. 133, no. 2-3, pp. 158–164, 2001. View at Publisher · View at Google Scholar · View at Scopus
  12. M. Wang and Y. Zhou, “The periodic wave solutions for the Klein-Gordon-Schrodinger equations,” Physics Letters A, vol. 318, no. 1-2, pp. 84–92, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  13. M. Wang, X. Li, and J. Zhang, “The G'/G-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics,” Physics Letters A, vol. 372, no. 4, pp. 417–423, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  14. Y. Zhou, M. Wang, and T. Miao, “The periodic wave solutions and solitary wave solutions for a class of nonlinear partial differential equations,” Physics Letters A, vol. 323, no. 1-2, pp. 77–88, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. K. S. Liu, T. Z. Fu, D. S. Liu, and Q. Zhao, “Jacobi elliptic function expansion method and periodic wave solutions of nonlinear wave equations,” Physics Letters A, vol. 289, p. 69, 2001. View at Publisher · View at Google Scholar
  16. J. Weiss, M. Tabor, and G. Carnevale, “The Painlevé property for partial differential equations,” Journal of Mathematical Physics, vol. 24, no. 3, pp. 522–526, 1983. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. M. Eslami, “Trial solution technique to chiral nonlinear Schrodinger's equation in (1+2)-dimensions,” Nonlinear Dynamics, vol. 85, no. 2, pp. 813–816, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  18. A. Neirameh and M. Eslami, “An analytical method for finding exact solitary wave solutions of the coupled (2 + 1)-dimensional Painlevé Burgers equation,” Scientia Iranica, vol. 24, no. 2, pp. 715–726, 2017. View at Publisher · View at Google Scholar · View at Scopus
  19. H. Triki, T. Ak, M. Ekici et al., “Some new exact wave solutions and conservation laws of potential Korteweg--de Vries equation,” Nonlinear Dynamics, vol. 89, no. 1, pp. 501–508, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  20. L. Wen-An, C. Hao, and Z. Guo-Cai, “The (ω/g)-expansion method and its application to Vakhnenko equation,” Chinese Physics B, vol. 18, no. 2, pp. 400–404, 2009. View at Publisher · View at Google Scholar · View at Scopus
  21. M. L. Wang, “Solitary wave solutions for variant Boussinesq equations,” Physics Letters A, vol. 199, no. 3-4, pp. 169–172, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. M. Wang, “Exact solutions for a compound KdV-Burgers equation,” Physics Letters A, vol. 213, no. 5-6, pp. 279–287, 1996. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. M. L. Wang, Y. B. Zhou, and Z. B. Li, “Application of a homogeneous balance method to exact solutions of nonlinear equations in mathematical physics,” Physics Letters A, vol. 216, p. 67, 1996. View at Publisher · View at Google Scholar